# SDR HALA2012030500105

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,212 hours, 32,373 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  F/O RADIO ALTIMETER IS INMT ON ADI.  CONDITION NORM WITH ALTERNATE EFI SELECTED.  PERFORMED BITE OF RT RADIO ALTIMETER.  NO FAULTS INDICATED.  INSPECTED ANTENNA CONNECTOR FOUND RECEIVE ANTENNA CONNECTOR LOOSE, CLEARED AND RESEATED CONNECTOR.  R & R TRANSMIT ANTENNA IAW AMM 34-19-00 TEST OK. PERFORMED TEST 40. TEST PASSED. LMP REMAINS LAND 3.
